I've been on Cymbalta for years. I did have a few bad side effects when coming off Cymbalta but not going on it. It could be the mix. You know they call it drug cocktail. I've been on tons of different meds too. Cymbalta was one I tolerated well. When I went thru a phase of horrible dreams, I was put on mood stabilizers at night. You may want to ask Pdoc about that. Let us know. Pamela
It's not common, but Cymbalta can cause hallucinations. You need to notify your doctor ASAP.
Call your doctor at once if you have:
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
feeling like you might pass out;
agitation, hallucinations, fever, fast heart rate, overactive reflexes, vomiting, diarrhea, loss of coordination;
very stiff (rigid) muscles, high fever, sweating, confusion, tremors;
easy bruising, unusual bleeding;
painful or difficult urination;
headache, trouble concentrating, memory problems, weakness, feeling unsteady, seizure, shallow breathing or breathing that stops; or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Other common Cymbalta side effects may include:
mild nausea or loss of appetite; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Let us know what the doc says!
Other drugs combined with Cymbalta can crease hallucinogenic symptoms.